MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 4DIC
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, this inner cannula was in use on a patient and the clinician was unable to advance the suction catheter.The patient was not recannulated and the tube remained in the patient.The reporter stated there was no patient harm.
 
Additional Manufacturer Narrative
Correction: (name, email).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: upon further review it was determined that this event is not reportable.The report 2936999-2017-05682 is no longer applicable.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7114895
Report Number2936999-2017-05682
Device Sequence Number16612908
Product Code BTO
UDI-Device Identifier50884522005249
UDI-Public50884522005249
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K811447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Respiratory Therapist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number4DIC
Device Catalogue Number4DIC
Device Lot Number17E1042JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer02/26/2018
02/26/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date03/19/2018
04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR